Alert archive / Michigan / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 42, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 4, 2012, 6:32 PM EDT for Isabella County, Michigan. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2012, 6:32 PM EDT (22:32 UTC)
- Expired
- Jul 4, 2012, 7:30 PM EDT
- In force
- 58 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Isabella County, MI
The radar
The Grand Rapids radar (KGRR), 93 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 4:42 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 10.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2763 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1189 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
237
WUUS53 KGRR 042232
SVRGRR
MIC073-042330-
/O.NEW.KGRR.SV.W.0042.120704T2232Z-120704T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
632 PM EDT WED JUL 4 2012
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ISABELLA COUNTY IN CENTRAL MICHIGAN...
* UNTIL 730 PM EDT
* AT 630 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9
MILES SOUTH OF WEIDMAN..AND MOVING SOUTHEAST AT 10 MPH. AN
ADDITIONAL STORM WAS DEVELOPING JUST SOUTHWEST OF WEIDMAN.
* LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT... WEIDMAN... BRINTON...
WINN... BEAL CITY... SHEPHERD...
BLANCHARD... MILLBROOK... DEERFIELD CENTER...
BROOMFIELD CENTER... ROLLAND CENTER... COE...
SHERMAN CITY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4347 8507 4349 8509 4379 8509 4374 8487
4359 8463 4356 8460 4347 8460
TIME...MOT...LOC 2232Z 318DEG 10KT 4356 8499
WIND...HAIL 60MPH 1.00IN
$$
DUKE2 follow-up statements
290
WWUS53 KGRR 042309
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
709 PM EDT WED JUL 4 2012
MIC073-042330-
/O.CON.KGRR.SV.W.0042.000000T0000Z-120704T2330Z/
ISABELLA MI-
709 PM EDT WED JUL 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ISABELLA COUNTY UNTIL 730 PM EDT...
AT 705 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTH OF
WEIDMAN...MOVING SOUTH AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT... WEIDMAN... WINN...
BEAL CITY... BLANCHARD... DEERFIELD CENTER...
BROOMFIELD CENTER... ROLLAND CENTER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR SOUTH CENTRAL MICHIGAN.
LAT...LON 4347 8507 4349 8508 4359 8509 4372 8508
4368 8491 4360 8477 4347 8465
TIME...MOT...LOC 2308Z 341DEG 3KT 4357 8503
WIND...HAIL 60MPH 1.00IN
$$
DUKE789
WWUS53 KGRR 042330
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
730 PM EDT WED JUL 4 2012
MIC073-042337-
/O.EXP.KGRR.SV.W.0042.000000T0000Z-120704T2330Z/
ISABELLA MI-
730 PM EDT WED JUL 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ISABELLA COUNTY
WILL EXPIRE AT 730 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HEAVY RAIN AND A LONG PERIOD OF HAIL OCCURRED IN WESTERN ISABELLA
COUNTY. HAZARDOUS TRAVEL CONDITIONS MAY CONTINUE INTO THE EVENING
WITH FLOODING OF LOW LYING AREAS. HAIL MAY HAVE ACCUMULATED ON THE
GROUND AS WELL AS IT PERSISTED FOR OVER AN HOUR IN SOME AREAS LIKE
BLANCHARD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR SOUTH CENTRAL MICHIGAN.
LAT...LON 4347 8507 4349 8508 4359 8509 4372 8508
4368 8491 4360 8477 4347 8465
TIME...MOT...LOC 2327Z 341DEG 3KT 4356 8502
$$
DUKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:56 PM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, Jul 4, 3:56 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
356 PM EDT WED JUL 4 2012
.SYNOPSIS...
ISSUED AT 355 PM EDT WED JUL 4 2012
THE HOT WEATHER IS FORECAST TO CONTINUE RIGHT INTO FRIDAY NIGHT.
HIGH TEMPERATURES WILL TOP OUT IN THE MIDDLE 90S TO AROUND 100 IN
MANY AREAS THURSDAY AND FRIDAY. SMALL CHANCES FOR SHOWERS AND
THUNDERSTORMS WILL CONTINUE AS LOWER MICHIGAN WILL BE SITUATED TO
A FRONTAL BOUNDARY THAT WILL SLOWLY SAG SOUTH THROUGH THE MIDWEST
LATE THIS WEEK AND INTO THE WEEKEND. THE FRONT WILL SLIP SOUTH AND
HIGH WILL RETURN TO NEAR NORMAL IN THE LOWER 80S FOR EARLY NEXT
WEEK FOR THOSE LOOKING FOR A BREAK FROM THE HEAT.
&&
.SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT)
ISSUED AT 355 PM EDT WED JUL 4 2012
HEAT RELATED HEADLINES CONTINUE TO LOOK GOOD. STILL EXPECTING THE
HIGHEST HEAT ACROSS THE SOUTH THE NEXT COUPLE DAYS. 850MB TEMPS
CONTINUE TO WARM SLIGHTLY EACH DAY...SO TRIPLE DIGITS LOOK LIKELY
IN AREAS FROM GRR TO THE SOUTH AND EAST THURSDAY AND FRIDAY. DEW
POINTS AROUND 70 SHOULD PUSH HEAT INDICIES INTO THE 100-105 RANGE
NORTH AND 103-110 IN THE SOUTH. THE HEAT WAVE CONTINUES.
NEXT CONCERN IS THREAT FOR STORMS AND SEVERE AS SOUTHWEST LOWER
MICHIGAN WILL SIT ON THE EDGE OF THE MID LEVEL CAP AND LOCATED
WELL WITHIN AN INSTABILITY MAX.
TONIGHT...WILL BE WATCHING THE STORMS IN NORTHERN MINNESOTA AS
THEY TRY TO BEND TO THE SOUTHEAST VIA THE DEEP LAYER 850-300MB
FLOW. WEAK FRONT STRETCHES FROM NORTHERN LOWER ACROSS WISCONSIN
AND TO NEAR THE CURRENT MCS. NOT OUT OF THE QUESTION TO SEE STORMS
FIRE ALONG THIS BOUNDARY OVER NORTHERN WISCONSIN AND PUSH OUR
DIRECTION AFTER DARK AS WELL. OVERALL STORM CHANCES ARE LOW...BUT
GIVEN UPSTREAM CAPE VALUES AROUND 6000 J/KG WE WILL HAVE TO
MONITOR. MAIN THREAT FROM STORMS TONIGHT WOULD BE THE WIND
OBVISOULY.
BEYOND TONIGHT HAVE SMALL CHANCES FOR CONVECTION...WITH THE BEST
THREAT COMING FRIDAY NIGHT AHEAD OF THE FRONT SAGGING SOUTH.
CONFIDENCE IS LOW THOUGH THROUGHOUT THE SHORT TERM AS SYNOPTIC
FEATURES TO KEY ON ARE LIMITED. EVEN THE FRONT ON FRIDAY NIGHT IS
TIMED INTO THE AREA DIFFERENTLY. MAIN STORY IS HAZY...HOT AND
HUMID WITH SMALL CHANCES FOR STORMS.
.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
ISSUED AT 355 PM EDT WED JUL 4 2012
COLD FRONT TO MOVE THROUGH FROM THE NORTH ON SATURDAY...WITH
THUNDERSTORMS POSSIBLE AHEAD OF FRONTAL PASSAGE. SLIGHTLY SLOWER
TIMING OF THE FRONTAL PASSAGE IS BEING HINTED AT IN THE MODELS FOR
SATURDAY. IF THE FRONT DOES HANG UP TO THE NORTH A BIT
LONGER...TEMPERATURES ON SATURDAY MIGHT PUSH UP INTO THE MID 90S IN
THE SOUTHERN ZONES SATURDAY AFTERNOON. HAVE TRENDED TEMPS UP
SLIGHTLY FOR SATURDAY AFTERNOON TO ACCOUNT FOR THIS. OTHERWISE
COOLER WEATHER WILL OCCUR BEHIND THE FRONT...WITH HIGH TEMPERATURES
MORE SEASONAL IN THE LOWER TO MID 80S FOR SUNDAY THROUGH WEDNESDAY.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 130 PM EDT WED JUL 4 2012
VFR CONDITIONS EXPECTED THROUGH THE PERIOD. ISOLATED THUNDERSTORMS
COULD DEVELOP BUT AT THIS TIME COVERAGE OF THUNDERSTORMS IS
EXPECTED TO BE LIMITED AND NOT AFFECT TERMINAL LOCATIONS.
&&
.MARINE...
ISSUED AT 355 PM EDT WED JUL 4 2012
LIMITED CONCERNS OUT ON THE LAKE THE NEXT COUPLE DAYS WITH LIGHT
FLOW IN PLACE. WAVE ACTION SHOULD BE TYPICAL MID SUMMER TYPE
VALUES OF 2 FEET OR LESS. NORTHERLY FLOW DEVELOPING ON SATURDAY
COULD BE THE NEXT BUMP UP IN WAVES.
&&
.HYDROLOGY...
ISSUED AT 355 PM EDT WED JUL 4 2012
HYDRO CONCERNS ARE LOW...BUT NOT ZERO. RIVER LEVELS ARE VERY
LOW...AS WE HAVE BEEN DRY OF LATE. THE CAVEAT IS THAT CONVECTIVE
COMPLEXES MAY DRIFT THROUGH THE AREA OVER THE NEXT FEW DAYS. THESE
RAINS WOULD MOST LIKELY NOT LEAD TO MAINSTEM RIVER ISSUES...BUT
COULD LEAD TO SOME LOCALIZED FLOODING/RUN OFF PROBLEMS. PRECIPITABLE
WATER VALUES ARE ON THE ORDER OF 1.50 TO 2.25 INCHES THE NEXT 3
DAYS...SO GIVEN THAT MUCH MOISTURE IN THE PROFILE...CANNOT RULE
OUT LOCALIZED HYDRO CONCERNS.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...EXCESSIVE HEAT WARNING UNTIL 8 AM EDT SATURDAY FOR MIZ050>052-
056>059-064>067-071>074.
HEAT ADVISORY UNTIL 10 PM EDT FRIDAY FOR MIZ037>040-043>046.
LM...NONE.
&&
SYNOPSIS...DUKE
SHORT TERM...DUKE
LONG TERM...MACZKO
AVIATION...MACZKO
HYDROLOGY...DUKE
MARINE...DUKEHazardous weather outlook, Jul 4, 3:36 PM EDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 336 PM EDT WED JUL 4 2012 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074- 051945- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE- OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM- GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM- VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 336 PM EDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS MAY BE POSSIBLE THIS EVENING AND THE EARLY PART OF TONIGHT. GUSTY WINDS...LARGE HAIL AND MODERATE TO HEAVY RAIN ARE THE MAIN EXPECTED THREATS FROM ANY THUNDERSTORMS THAT OCCUR. VERY HOT CONDITIONS WILL CONTINUE THROUGH THIS AFTERNOON. HEAT INDEX VALUES OF 100 TO 110 DEGREES WILL OCCUR. IT WILL REMAIN WARM AND HUMID OVERNIGHT TONIGHT...WITH LOW TEMPERATURES ONLY EXPECTED TO FALL INTO THE MID 70S TO AROUND 80 DEGREES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY VERY HOT WEATHER WILL CONTINUE THURSDAY THROUGH FRIDAY NIGHT. HEAT INDEX VALUES BETWEEN 100 AND 110 DEGREES WILL OCCUR BOTH THURSDAY AND FRIDAY. ISOLATED THUNDERSTORMS MAY BE POSSIBLE THURSDAY AFTERNOON. MORE WIDESPREAD SHOWERS AND THUNDERSTORMS...AND SOME POTENTIAL FOR SEVERE WEATHER WILL OCCUR SATURDAY AS A COLD FRONT MOVES THROUGH MICHIGAN FROM THE NORTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jul 4, 5:09 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
509 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG MOUNT PLEASANT 43.60N 84.77W
07/04/2012 ISABELLA MI 911 CALL CENTER
SEVERAL TREES REPORTED DOWN IN MOUNT PLEASANT BY ISABELLA
911.
&&
MKALEMBKLocal storm report, Jul 4, 5:36 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
536 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL REMUS 43.60N 85.15W
07/04/2012 M2.75 INCH MECOSTA MI LAW ENFORCEMENT
&&
MKALEMBKLocal storm report, Jul 4, 5:50 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
550 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM LIGHTNING MOUNT PLEASANT 43.60N 84.77W
07/04/2012 ISABELLA MI LAW ENFORCEMENT
LIGHTNING STRIKES CAUSED A FIRE AT AN APARTMENT
COMPLEX...CAUSED A FIELD FIRE...CAUSED NUMEROUS POWER
OUTAGES AND BROUGHT A COUPLE OF LINES DOWN. REPORTED BY
CMU POLICE AT 538 PM.
&&
MKALEMBKLocal storm report, Jul 4, 5:57 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
557 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL BLANCHARD 43.52N 85.08W
07/04/2012 M0.75 INCH ISABELLA MI TRAINED SPOTTER
&&
MKALEMBKLocal storm report, Jul 4, 6:15 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
615 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL BLANCHARD 43.52N 85.08W
07/04/2012 M1.00 INCH ISABELLA MI TRAINED SPOTTER
&&
MKALEMBKLocal storm report, Jul 4, 6:16 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
616 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM EXCESSIVE HEAT 3 SW FREMONT 43.44N 85.99W
07/04/2012 M102 F NEWAYGO MI AWOS
AIR TEMP AT 2 PM WAS 91 DEGREES.
0300 PM EXCESSIVE HEAT 2 ENE LUDINGTON 43.97N 86.41W
07/04/2012 M106 F MASON MI AWOS
AIR TEMP 91.
0300 PM EXCESSIVE HEAT 2 NW BIG RAPIDS 43.72N 85.51W
07/04/2012 M108 F MECOSTA MI AWOS
AIR TEMP 96.
0300 PM EXCESSIVE HEAT 4 SSE KALAMAZOO 42.23N 85.56W
07/04/2012 M103 F KALAMAZOO MI ASOS
AIR TEMP 101.
0300 PM EXCESSIVE HEAT 1 NW BATTLE CREEK 42.33N 85.21W
07/04/2012 M104 F CALHOUN MI ASOS
AIR TEMP 101.
0300 PM EXCESSIVE HEAT 3 WNW JACKSON 42.26N 84.46W
07/04/2012 M105 F JACKSON MI ASOS
AIR TEMP 99.
0300 PM EXCESSIVE HEAT 5 NNW LANSING 42.80N 84.58W
07/04/2012 M106 F CLINTON MI ASOS
AIR TEMP 100.
0300 PM EXCESSIVE HEAT 1 NE MOUNT PLEASANT 43.61N 84.76W
07/04/2012 M107 F ISABELLA MI AWOS
AIR TEMP 96.
0300 PM EXCESSIVE HEAT 4 SSE KENTWOOD 42.84N 85.56W
07/04/2012 M108 F KENT MI ASOS
AIR TEMP 99.
0300 PM EXCESSIVE HEAT 1 SSE MARSHALL 42.26N 84.96W
07/04/2012 M101 F CALHOUN MI AWOS
AIR TEMP 100.
0400 PM EXCESSIVE HEAT 2 S HOLLAND 42.75N 86.11W
07/04/2012 M102 F ALLEGAN MI ASOS
AIR TEMP 95.
0445 PM TSTM WND DMG MOUNT PLEASANT 43.60N 84.77W
07/04/2012 ISABELLA MI 911 CALL CENTER
SEVERAL TREES REPORTED DOWN IN MOUNT PLEASANT BY ISABELLA
911.
0455 PM HAIL WEIDMAN 43.69N 84.97W
07/04/2012 M1.00 INCH ISABELLA MI 911 CALL CENTER
REPORTED BY ISABELLA 911.
0505 PM LIGHTNING MOUNT PLEASANT 43.60N 84.77W
07/04/2012 ISABELLA MI LAW ENFORCEMENT
LIGHTNING STRIKES CAUSED A FIRE AT AN APARTMENT
COMPLEX...CAUSED A FIELD FIRE...CAUSED NUMEROUS POWER
OUTAGES AND BROUGHT A COUPLE OF LINES DOWN. REPORTED BY
CMU POLICE AT 538 PM.
0533 PM HAIL REMUS 43.60N 85.15W
07/04/2012 M2.75 INCH MECOSTA MI LAW ENFORCEMENT
0550 PM HAIL BLANCHARD 43.52N 85.08W
07/04/2012 M0.75 INCH ISABELLA MI TRAINED SPOTTER
0612 PM HAIL BLANCHARD 43.52N 85.08W
07/04/2012 M1.00 INCH ISABELLA MI TRAINED SPOTTER
&&
MKALEMBKThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 3:24 AM EDT | Heat Advisory | GRR | Clare, Isabella, Lake, Mason, Mecosta, Newaygo and 2 more | 3 days |
| Jul 4, 4:37 PM EDT | Severe Thunderstorm Warning | GRR | Isabella | 53 min |
| Jul 4, 4:55 PM EDT | Areal Flood Advisory | GRR | Isabella, Mecosta | 3 hr |
| Jul 4, 5:16 PM EDT | Severe Thunderstorm Warning | GRR | Mecosta | 29 min |
| Jul 4, 5:31 PM EDT | Severe Thunderstorm Warning | GRR | Isabella | 59 min |
| Jul 4, 6:15 PM EDT | Flash Flood Warning | GRR | Isabella, Mecosta | 4 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.